# SDR MASA200602113

- Difficulty date: August 16, 2006
- Submitted: September 1, 2006
- Operation: Air carrier
- Aircraft: N570ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7206
- Aircraft time: 15,745 hours, 14,238 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Connector
- Condition: Dirty
- Location: Fire Bottle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ASH 7214 DEN - "RTG" DUE TO CARGO BOTTLE LOW LIGHT.  MX CLEANED THE CONNECTOR AND VERIFIED THE BOTTLES WERE FULL.
